CSpace
具积分边界条件的中子迁移方程的适定性及谱分布
朱广田1; 王绵森2; 张显文3
1994
Source Publication数学物理学报a辑
ISSN1003-3998
Volume014Issue:001Pages:61
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41366
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.西安交通大学
3.信阳师范学院
Recommended Citation
GB/T 7714
朱广田,王绵森,张显文. 具积分边界条件的中子迁移方程的适定性及谱分布[J]. 数学物理学报a辑,1994,014(001):61.
APA 朱广田,王绵森,&张显文.(1994).具积分边界条件的中子迁移方程的适定性及谱分布.数学物理学报a辑,014(001),61.
MLA 朱广田,et al."具积分边界条件的中子迁移方程的适定性及谱分布".数学物理学报a辑 014.001(1994):61.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱广田]'s Articles
[王绵森]'s Articles
[张显文]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱广田]'s Articles
[王绵森]'s Articles
[张显文]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱广田]'s Articles
[王绵森]'s Articles
[张显文]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.